Estimates for surfaces which are stationary for an elliptic parametric integral

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)78-92
JournalJournal of Partial Differential Equations
Volume3
Issue number3
StatePublished - 1990

Cite this

Estimates for surfaces which are stationary for an elliptic parametric integral. / Lin, Fang-Hua.

In: Journal of Partial Differential Equations, Vol. 3, No. 3, 1990, p. 78-92.

Research output: Contribution to journalArticle

@article{aa21c9cbb14d4dcc92063d7357951e54,
title = "Estimates for surfaces which are stationary for an elliptic parametric integral",
author = "Fang-Hua Lin",
year = "1990",
language = "English (US)",
volume = "3",
pages = "78--92",
journal = "Journal of Partial Differential Equations",
number = "3",

}

TY - JOUR

T1 - Estimates for surfaces which are stationary for an elliptic parametric integral

AU - Lin, Fang-Hua

PY - 1990

Y1 - 1990

M3 - Article

VL - 3

SP - 78

EP - 92

JO - Journal of Partial Differential Equations

JF - Journal of Partial Differential Equations

IS - 3

ER -